Why did you choose your meds...this is confusing.

Tell us what you are using to treat your MS-- and how you are doing.

Re: Why did you choose your meds...this is confusing.

Postby shaight » Fri Dec 23, 2011 12:00 pm

well, i started the Avonex back in May. toward the end of Sept i had a slight relapse and my old initial symptoms of a heat sensation to my abs came back. it lasted approximately 3 weeks gradually disapearing. i have fairly constant headaches and become dizzy or lightheaded after exercising, so i opted to discontinue the Avonex for a little bit to get a new baseline.

my last shot was 11/28 and i really don't feel any better or any worse, so i might just start up again. i don't know. this whole thing is just a pain (not that i have to tell anyone here that) and the unknowns are difficult to manage.

my vitamin D level was checked and i was in the 135 range. i still take a couple everyday along with a multi, but i just don't know if any of it matters.

the whole marijuana being illegal is just a joke. it's been proven over and over that its beneficial for many people in many ways. direct relation to ms...i'm not sure, but a lot of the info makes sense to me and quite frankly if it makes you feel better then do it. i will say the biggest reason is our friends at the 'big pharma' hate to see it legal and do in the states where it is...no $$$ for them.

bottom line for me is the stem research. in the end that will be the answer. i'm really happy for george and asher right now.
shaight
Family Elder
 
Posts: 136
Joined: Fri Apr 29, 2011 2:00 pm
Location: NH USA

Advertisement

Re: Why did you choose your meds...this is confusing.

Postby Bouncycat » Thu Dec 29, 2011 6:39 pm

I take copaxone, have for about 13 months. the side effects are minimal - post injection site reactions (i.e. soreness but i take it at bed time and sleep it off) , possible lipo but they claim good injection practice adn rotation of sites minimises teh likelihood of this (i don't have it yet). the immediate post injection reactions are rare, and if it happens twice (i think) they take you off it. it is not something that happens every shot (i.e. there isn't difficulty breathing after a shot). All in all it is the mildest of the DMDs side effects wise, probably because it si bascialy amino acids. i took it when i was diagnoseed with CIS as it is approved for use there and can slow progression to clinical MS (i progressed anyway).
User avatar
Bouncycat
Getting to Know You...
 
Posts: 12
Joined: Sun Oct 31, 2010 3:00 pm

Previous

Return to Regimens

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service